A Rare Case of Iodide Mumps after Percutaneous Interventional Liver Transarterial Chemoembolization


ARSLAN M., Gulek B. , Gedikoglu M.

CLINICAL AND EXPERIMENTAL HEALTH SCIENCES, vol.8, no.3, pp.224-225, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 3
  • Publication Date: 2018
  • Title of Journal : CLINICAL AND EXPERIMENTAL HEALTH SCIENCES
  • Page Numbers: pp.224-225

Abstract

Iodide-induced sialadenitis (iodide mumps) is a rare complication of iodide-containing contrast media administration. The phenomenon is, in fact, a form of aseptic sialadenitis and is characterized by acute swelling of the salivary glands. The cause of this condition is not yet entirely clear, but reports have been published in favor of iodine concentration in the salivary glands. In this article, we present the first ever case of iodide-induced sialadenitis reported in our country, which arose following a percutaneous transarterial liver chemoembolization procedure.